# SDR SCNA97122

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON FLOOR WEB NEAR AFT ENTRY STATION 1183, WL 208, LBL 20 TO RBL 20.  REMOVED, FABRICATED, AND INSTALLED NEW WEB IAW B727 SRM 51-40-01.
